Vol. 37, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Algebraic structure for a set of nonlinear integral operations

David Lowell Lovelady

Vol. 37 (1971), No. 2, 421–427

A generalized addition is introduced for a set of generators, and a generalized multiplication is introduced for a set of evolution systems. Then the mapping which takes a generator to the corresponding evolution system becomes an isomorphism. Necessary and sufficient conditions are found for the generalized addition to reduce to addition, and hence, under these conditions, we are able to write a formula for the evolution system generated by the sum of two generators.

Mathematical Subject Classification 2000
Primary: 47D05
Secondary: 47H99
Received: 4 June 1970
Published: 1 May 1971
David Lowell Lovelady